# SDR PCSA03020601

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 67,979 hours, 38,193 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 26900298
- Part serial: DA3208
- Condition: Stuck
- Location: Zone 500
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, NUMBER 1 SLAT WOULD NOT RETRACT.  AIRCRAFT RETURNED TO KMIA AND LANDED WITH NO INCIDENT.  MAINTENANCE FOUND NUMBER 1 SLAT ACTUATOR FAILED IN THE EXTENDED POSITION. SLAT ACTUATOR REMOVED AND REPLACED PER B727 MM 27-81-32, OPS AND LEAK CHECK OK.  NO DEFECT NOTED.
